# SDR CALA2024053001644

- Difficulty date: April 20, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N897UA
- Make and model: Airbus A319-132
- Aircraft serial: 3269
- Aircraft time: 43,824 hours, 27,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Frms 69-70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FR69 - FR70, R/H SHEAR PLATE SHOWS CORROSION. () REMOVED SHEAR PLATE AND SUPPORT FRAME IAW SRM 51-42-11 RECIEVED 9 STA:STENGBFM NEW SHEAR PLATE D5347112420300 SUPPORT FRAME D5347112320300, LOC ATED AND DRILL HOLE IAW SRM 51-44-11/001. INSTALLED NEW SHEAR PL ATE AND SUPPORT FRAME IAW SRM 51-42-11/001. W/C:94251 EMP:V94083 ALL INSPECTIONS ACCOMPLISHED ON NRC 94251 AT BFM.
